# SDR ASMF201402005

- Difficulty date: December 31, 2013
- Submitted: February 14, 2014
- Operation: Air carrier
- Aircraft: N126AM
- Make and model: Boeing 737-7BK
- Aircraft serial: 30617
- Aircraft time: 37,867 hours, 17,886 cycles
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Lubrication Unit
- Part number: 41F1005
- Part serial: VT000134R
- Condition: Leaking
- Location: Lt Engine
- Part time: 29,123 hours, 14,889 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING 500 HOURS CHECK, DETECTED AN OIL LEAK ON BOTH ENGS.  MX PERSONNEL PERFORMED ENG LEAKING INSPECTION IAW AMM 73-21-00 DETECTING OIL LEAK IN THE LUBRICATION UNIT OF BOTH ENGS.  THE LT LUBRICATION UNIT WAS REPLACED & THE RT LUBRICATION UNIT SEAL WAS REPLACED IAW AMM 79-21-01 & BOTH ENGS WERE RUN IAW AMM 71-00-00, TEST 3A, ALL CORRECT.
